# SDR ASOA01130S

- Difficulty date: August 6, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND AT FRAMES 36, 38, 39, 40, AND 41.  CORROSION WAS ALSO FOUND ON THE FORWARD RADAR ALTIMETER CUTOUT BETWEEN FRAMES 15 AND 16.  MAINTENANCE REPAIRED CORROSION TO THE FUSELAGE IAW ASA EO 72-53-0114.  THIS EO INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT CORROSION.  AIRCRAFT RETURNED TO SERVICE.  (M)
